Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had tubal ligation, no period, nausea. HPT negative, hormone imbalance normal. What could be reason?

I am 40 years old. I had tubal ligation four years ago after my second child (C-section). Always been normal and I have had normal periods. My period is 2 months late, I have nausea (at least once a week) and just not feeling "normal". I went to doctor and got tested for hormone imbalance and pregnancy (2 weeks ago) came back normal and negative. Still no period and terrible nausea. Help Please (I can't stand the nausea)!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. After analyzing your history I suggest you to undergo a scan pelvis to see any problem with uterus. As the pregnancy test is negative, you can be given progesterone tablets for withdrawal bleeding. Your nausea could be unrelated to pregnancy.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor